首页 | 本学科首页   官方微博 | 高级检索  
     检索      

广义次正定矩阵上的Oppenheim不等式
引用本文:吕洪斌,杨忠鹏.广义次正定矩阵上的Oppenheim不等式[J].吉林大学学报(理学版),2006,44(4):547-550.
作者姓名:吕洪斌  杨忠鹏
作者单位:1. 吉林大学 数学研究所, 长春 130012; 2. 莆田学院 数学系, 福建省 莆田 351100;3. 北华大学 数学系, 吉林省 吉林 132033
基金项目:福建省自然科学基金;福建省教育厅科研项目
摘    要:用矩阵分析的方法, 通过对广义次正定矩阵性质的进一步研究, 得到了更一般条件下的两个广义次正定矩阵的Hadamard乘积的行列式下界估计的Oppenheim不等式, 在适用范围和估计精度上都改进了已有的相应结果.

关 键 词:广义次正定矩阵  Hadamard乘积  行列式的下界估计  SchurOppenheim不等式  
文章编号:1671-5489(2006)04-0547-04
收稿时间:2005-09-26
修稿时间:2005年9月26日

Oppenheim Inequality on Extended Sub-positive Definite Matrix
L Hong-bin,YANG Zhong-peng.Oppenheim Inequality on Extended Sub-positive Definite Matrix[J].Journal of Jilin University: Sci Ed,2006,44(4):547-550.
Authors:L Hong-bin  YANG Zhong-peng
Institution:1. Institute of Mathematics, Jilin University, Changchun 130012, China; 2. Department of Mathematics, Putian University, Putian 351100, Fujian Province, China; 3. Department of Mathematics, Beihua University, Jilin 132033, Jilin Province, China
Abstract:The property of extended sub-positive definite matrix is studied further by means of the method of matrix analysis to obtain the lower estimated Oppenheim inequality of Hadamard multiplication determinant(belonging) to two extended sub-positive definite matrices under more general conditions and improve the past(results) in the adaptation range and estimated exactness.
Keywords:extended sub-positive definite matrix  Hadamard multiplication  lower estimation of determinant  Schur-Oppenheim inequality
本文献已被 CNKI 维普 万方数据 等数据库收录!
点击此处可从《吉林大学学报(理学版)》浏览原始摘要信息
点击此处可从《吉林大学学报(理学版)》下载免费的PDF全文
设为首页 | 免责声明 | 关于勤云 | 加入收藏

Copyright©北京勤云科技发展有限公司  京ICP备09084417号